# SDR YENA2025102101048

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N969JT
- Make and model: Airbus A321-231
- Aircraft serial: 07353
- Aircraft time: 38,113 hours, 7,494 cycles
- Engine: Iae V2533A5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 4419215
- Part serial: CUC18408
- Condition: Leaking
- Location: Engine
- Part time: 16,698 hours, 9,530 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#734, SFO-BOS. "OIL FUME EVENT RECOGNIZED BY PILOTS, INTERMITTENT THROUGHOUT DESCENT FROM 10,000 FT TO THE GROUND. UNABLE TO ISOLATE/IDENTIFY SOURCE. F/A'S DID NOT RECOGNIZE ODOR; C/W INFO NOTICE 2017-T015 SECTION B2, FOUND SOURCE TO BE APU TYPE 1, FOUND FCU LEAKING, REMOVED AND REPLACED FCU IAW AMM 49-32-11, OPS CHECKS GOOD, PERFORMED ECS LEVEL A DECON IAW AMM 21-00-00-615-B02-A NO ODOR PRESENT AT THIS TIME."
